# SDR C2XA09SH391

- Difficulty date: October 31, 2009
- Submitted: October 31, 2009
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 25,927 hours, 19,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14533832405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM CORRODED (LEVEL 2 LOCAL) BETWEEN FRAMES 58-59.  MAINTENANCE PERFORMED REPAIR OF LT OMEGA BEAM BETWEEN FRAMES 58-59 IAW EC5310-01466.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
